# SDR 08FDEA01218

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 39,640 hours, 27,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED AT LEFT SIDE UPPER FWD FUSELAGE SKIN BETWEEN FRAMES 0 TO 1 AND JUST FORWARD OF THE CAPTAINS WINDSHIELD MEASURES 9.5 INCHES BY 11.6 INCHES WITH A SKIN CUTOUT MEASURING 6.7 INCH BY 5.6 INCH REPAIR NOT IAW SRM REQUIREMENTS DUE TO LEVEL 1 SURFACE CORROSION FOUND ON REPAIR.  REMOVED LEVEL 1 CORROSION BY HAND WITH NEGLIGIBLE MATERIAL LOSS AND RESTORED PROTECTIVE COATING IAW A310-200 SRM 53-12-12 FIG 201 SHEET 1, SRM 51-74-10, AND SRM 51-72-10.  THIS IS AN AIRBUS REPAIR WITH NO ASSIGNED PART NUMBER AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
